Light-cone finite normal products

John H. Lowenstein, Eugene R. Speer

Research output: Contribution to journalArticlepeer-review

Abstract

A graphical subtraction procedure for constructing the perturbative Green functions of light-cone finite, multiply localized products of fields is proposed. The existence of the Green functions as tempered distributions is proved, together with the properties of light-cone fmiteness and localization on a line segment. The derivation of light cone expansions is sketched, but not treated in detail.

Original languageEnglish (US)
Pages (from-to)1859-1865
Number of pages7
JournalJournal of Mathematical Physics
Volume19
Issue number9
DOIs
StatePublished - 1977

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Light-cone finite normal products'. Together they form a unique fingerprint.

Cite this